Opuscula Mathematica
Opuscula Math. 29, no. 1 (), 15-25
http://dx.doi.org/10.7494/OpMath.2009.29.1.15
Opuscula Mathematica

Strong maximum principles for implicit parabolic functional-differential problems together with nonlocal inequalities with functionals


Abstract. The aim of the paper is to give strong maximum principles for implicit parabolic functional-differential problems together with nonlocal inequalities with functionals in relatively arbitrary \((n+1)\)-dimensional time-space sets more general than the cylindrical domain.
Keywords: strong maximum principles, implicit parabolic problems, nonlocal inequalities.
Mathematics Subject Classification: 35B50, 35R45, 35K20.
Cite this article as:
Ludwik Byszewski, Strong maximum principles for implicit parabolic functional-differential problems together with nonlocal inequalities with functionals, Opuscula Math. 29, no. 1 (2009), 15-25, http://dx.doi.org/10.7494/OpMath.2009.29.1.15
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.